Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Bleeding after renewing the implant, having brown discharge, feels dizzy and weak. What's wrong ?

Hello. Ive been on the implant for over 3 years and had it renewed in October however for the last 3 weeks ive been bleeding not to much to use anything but when I wipe there is either blood or a browny colour discharge . Ive alwmso had a head ache for a week feeking dizzy and sick. I feel tired too. Wjats wrong with me? :(
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Implant is sub dermal hormonal contraceptive method, used for 3 yrs and effective more than 99%.
It has some side effects & it varies from woman to woman like irregular period, headache, Weight change, DVT, abdominal discomfort, nausea, fatigue, mood swing etc.
Do a USG lower abdomen & some hormone test to rule out underlying pathology if any. Take some analgesic for headache and multivitamin supplements with your diet.
Avoid stress, control body wt by regular light exercise, drink plenty of water and need proper sleep.
If you need further consultation with me,then you can visit
Take care.
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor